# SDR R61A20100590

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 12,015 hours, 7,198 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON DESCENT, EMERGENCY VEHICLES WERE ROLLED, AC  LANDED WITHOUT INCIDENT.  MX CLEARED INHIBITS PER FIM, OPS CK GOOD.
